Alert archive / Alabama / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 8, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jan 23, 2019, 12:25 PM CST for Clarke County, Wilcox County, Alabama. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 23, 2019, 12:25 PM CST (18:25 UTC)
- Expired
- Jan 23, 2019, 1:30 PM CST
- In force
- 65 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clarke County, AL, Wilcox County, AL
The radar
The Birmingham radar (KBMX), 144 km from the middle of the area, began a volume at 18:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 6.4 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 918 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 708 m²/s²
- 0-3 km storm-relative helicity
- 751 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
726
WUUS54 KMOB 231825
SVRMOB
ALC025-131-231930-
/O.NEW.KMOB.SV.W.0008.190123T1825Z-190123T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
1225 PM CST WED JAN 23 2019
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Northeastern Clarke County in southwestern Alabama...
Western Wilcox County in south central Alabama...
* Until 130 PM CST.
* At 1224 PM CST, severe thunderstorms were located along a line
extending from 9 miles west of Fulton to 4 miles west of Grove Hill
to 7 miles north of Jackson, moving northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Thomasville, Grove Hill, Pine Hill, Fulton and Yellow Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3224 8741 3224 8739 3220 8736 3220 8733
3215 8728 3173 8767 3157 8796 3178 8794
3199 8777 3199 8767 3200 8766 3201 8762
3213 8762 3213 8752 3226 8752 3227 8744
TIME...MOT...LOC 1824Z 217DEG 48KT 3182 8788 3171 8786 3162 8792
HAIL...<.75IN
WIND...60MPH
$$3 follow-up statements
920
WWUS54 KMOB 231840
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
1240 PM CST WED JAN 23 2019
ALC025-131-231930-
/O.CON.KMOB.SV.W.0008.000000T0000Z-190123T1930Z/
Clarke AL-Wilcox AL-
1240 PM CST WED JAN 23 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CST
FOR NORTHEASTERN CLARKE AND WESTERN WILCOX COUNTIES...
At 1239 PM CST, severe thunderstorms were located along a line
extending from Thomasville to 3 miles northeast of Fulton to 3 miles
northeast of Grove Hill, moving northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Thomasville, Pine Hill, Fulton and Yellow Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3224 8741 3224 8739 3220 8736 3220 8733
3215 8728 3173 8767 3172 8770 3172 8777
3183 8774 3196 8775 3199 8767 3200 8766
3201 8762 3213 8762 3213 8752 3226 8752
3227 8744
TIME...MOT...LOC 1839Z 225DEG 50KT 3194 8773 3183 8769 3174 8775
HAIL...<.75IN
WIND...60MPH
$$725
WWUS54 KMOB 231856
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
1256 PM CST WED JAN 23 2019
ALC025-231905-
/O.CAN.KMOB.SV.W.0008.000000T0000Z-190123T1930Z/
Clarke AL-
1256 PM CST WED JAN 23 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLARKE COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3224 8741 3224 8739 3220 8736 3220 8733
3215 8728 3183 8758 3183 8762 3213 8762
3213 8752 3226 8752 3227 8744
TIME...MOT...LOC 1855Z 217DEG 48KT 3209 8760 3198 8756 3189 8762
$$
ALC131-231930-
/O.CON.KMOB.SV.W.0008.000000T0000Z-190123T1930Z/
Wilcox AL-
1256 PM CST WED JAN 23 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CST
FOR WESTERN WILCOX COUNTY...
At 1255 PM CST, severe thunderstorms were located along a line
extending from 5 miles southeast of Magnolia to Pine Hill to 7 miles
east of Thomasville, moving northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Pine Hill and Yellow Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3224 8741 3224 8739 3220 8736 3220 8733
3215 8728 3183 8758 3183 8762 3213 8762
3213 8752 3226 8752 3227 8744
TIME...MOT...LOC 1855Z 217DEG 48KT 3209 8760 3198 8756 3189 8762
HAIL...<.75IN
WIND...60MPH
$$250
WWUS54 KMOB 231921
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
121 PM CST WED JAN 23 2019
ALC131-231930-
/O.EXP.KMOB.SV.W.0008.000000T0000Z-190123T1930Z/
Wilcox AL-
121 PM CST WED JAN 23 2019
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN WILCOX COUNTY WILL
EXPIRE AT 130 PM CST...
The storms which prompted the warning have weakened across the
warned area. Therefore, the warning will be allowed to expire.
LAT...LON 3224 8741 3224 8739 3220 8736 3220 8733
3215 8728 3183 8758 3183 8762 3213 8762
3213 8752 3226 8752 3227 8744
TIME...MOT...LOC 1920Z 217DEG 48KT 3234 8738 3223 8734 3214 8740
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 23, 11:49 AM CST, 36 minutes earlier.
Area forecast discussion, Jan 23, 11:49 AM CST, 36 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1149 AM CST Wed Jan 23 2019
.DISCUSSION...Updated for latest aviation discussion below.
&&
.AVIATION...
18Z issuance...MVFR to IFR conditions persist with ceilings and
visibilities lowering as the line of storms moves across the area
this afternoon. Southerly winds of 20-25 knots with gusts up to
35 knots expected through early evening. Winds remain elevated
tonight, but turn northwest as the front pushes east through the
region. High resolution models show the line of storms moving east
of MOB and BFM terminals by 00Z and east of PNS by 02Z with light
rain lingering for a few hours. 07/MB
&&
.PREV DISCUSSION... /issued 741 AM CST Wed Jan 23 2019/
DISCUSSION...See updated information for land areas below.
UPDATE...A Wind Advisory is now in effect for all locations in
the forecast area through 7 PM CST. Expect southeast to south
winds 25 to 30 MPH with frequent gusts 30 to 35 MPH.
PREV DISCUSSION... /issued 532 AM CST Wed Jan 23 2019/
DISCUSSION...Updated for latest aviation discussion below.
AVIATION...
12Z issuance...MVFR to IFR conditions through 24.12. Lower cigs
and visibilities mostly in heavy rain and light fog through
24.06z followed by mostly low stratus clouds through 24.12z. Winds
will be south at 15 to 25 knots with frequent gusts to 30 knots
through early this evening shifting west then northwest at 10 to
20 knots with slightly higher gusts through 24.12z. A wind
advisory is in effect beginning later this morning continuing
through early this evening. 32/ee
PREV DISCUSSION... /issued 502 AM CST Wed Jan 23 2019/
NEAR TERM /Now Through Wednesday night/...Expect an active weather
pattern across the north central Gulf region today and early
tonight as a sharp mid to upper trof located over the central
plains and much of TX this morning quickly shifts eastward across
the north central Gulf states and SE CONUS through tonight. Ahead
of this upper system the right rear quad of a 100 to 150 knot H2
jet combined with a 50 to 60 kt H85 jet located just a little
further east will enhance the threat for a few strong to possibly
severe thunderstorms later today especially over lower and eastern
sections of the forecast area generally where better surface
based instability is depicted by most of the current guidance.
This better mid to upper forcing initially moves over western and
northern sections of the forecast area early today where model
soundings depict a more elevated scenario eventually mixing down
to the sfc as the main upper system moves further east over the
region. As a result will continue with the current severe graphic
which shows the better chance for severe weather generally over
the coastal counties of AL and part of NWFL east of Ft Walton
Beach with the possibility of extending this threat further to the
east along the NWFL coast and inland generally along the east of
the I-65 corridor later this morning. Model soundings depict
strongly curved hodographs in these areas with helicity values
ranging from 400 to 600 M2/S2 from 0 to 3km which suggests a few
tornadoes will be possible along with damaging straight line winds
and maybe some isolated cases of large hail due to lower than
normal wetbulb values.
Although the threat for flooding due to heavy rainfall remains
low due to the forward progression throughout the day, model
soundings depict a very moist column for most locations by this
afternoon suggesting some minor or nuisance type flooding can't be
ruled out. Stay tuned to local media outlets or www.weather.gov/mob/
for further updates on this developing situation.
Due to the stronger winds just off the sfc, currently sustain at
30 knots at around 1kft and progged to increase through this
afternoon, a Wind Advisory will also continue and is now in effect
for all locations of the forecast area starting at 11 am this
morning continuing through 7 pm tonight. Also continuing the High
Surf Advisory and High Risk of rip currents along the beaches of
Alabama and northwest Florida through early Thursday morning.
32/EE
Tide levels along the coast were running about 1.5 to 2.0 feet
above predicted levels at the time of astronomical high tide this
morning, but were just below the 2 foot MHHW threshold for any
minor flooding impacts along the coast. Onshore wind flow becomes
strong today, but coincides with falling astronomical tides with
times of astronomical low tides across the region expected to be
around midday. Predicted tide levels are expected to be around 2
feet below MHHW, so even if water levels remain 1.5 to 2.0 feet
above predicted, tides should remain below locally defined minor
coastal flood thresholds. 12/DS
Temperatures will be well above normal today due to the strong warm
air advection ahead the front followed by much cooler temps tonight
as much colder air advects well to the south in the wake of the
front. Highs today will range from the upper 60s to lower 70s for
most locations followed by lows in the lower to middle 30s for most
locations generally along and west I-65 and the upper 30s to lower
40s to the east and along the immediate coast. 32/EE
SHORT TERM /Thursday Through Friday night/...The cold front will
be well east and south of the region at the beginning of the short
term period, a cold and dry pattern will follow in the wake of the
front Thursday through Friday night. Surface high pressure will
build in from the northwest through the period, and should be
centered more or less over our forecast area by Friday night.
Mostly clear skies through the period. Daytime highs on Thursday
and Friday mostly in the low to mid 50s. Lows Thursday night
ranging from the lower 30s north to the mid/upper 30s south.
Colder Friday night as the high pressure settles in over the
region, with lows in the upper 20s and lower 30s over the interior
to the mid/upper 30s coastal. 12/DS
LONG TERM /Saturday Through Tuesday/...The dry period will persist
through Monday as a strong surface high pressure area continues
across the region. The GFS and ECMWF models both still develop a
weak surface low pressure area over the southern Gulf of Mexico by
the end of the weekend that moves east into the early part of
next week. With ridging still over our area and with this weak low
passing so far to the south, still looking at precipitation
chances continuing near zero through Monday. There next chance of
light rain showers looks to be on Tuesday ahead of the next system
that will be approaching from the west. Highs generally in the mid
50s to low 60s through the period, with lows primarily in the mid
to upper 30s inland and in the low/mid 40s along the coast. 12/DS
MARINE...A strong southerly wind flow will continue over marine
area today before shifting northwest this evening in the wake of a
strong cold front moves through the area by early tonight. Northerly
winds will slowly diminish late Thu morning through early Fri as a
broad surface ridge of high pressure continues to build from the
west. Frequent gusts to gale force, occurring mostly offshore, will
be likely ahead and in the wake of the cold front beginning late
this morning, continuing through late this evening. Showers and
thunderstorms will also be likely ahead and along the front with a
few strong to severe thunderstorms possible, especially this
afternoon through early this evening. 32/EE
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Wind Advisory until 7 PM CST this evening for ALZ051>060-261>266.
High Rip Current Risk through Thursday morning for ALZ265-266.
High Surf Advisory until 6 AM CST Thursday for ALZ265-266.
FL...Wind Advisory until 7 PM CST this evening for FLZ201>206.
High Rip Current Risk through Thursday morning for FLZ202-204-
206.
High Surf Advisory until 6 AM CST Thursday for FLZ202-204-206.
MS...Wind Advisory until 7 PM CST this evening for MSZ067-075-076-078-
079.
GM...Small Craft Advisory from midnight tonight to 9 AM CST Thursday
for GMZ631-632-650-655-670-675.
Gale Warning until midnight CST tonight for GMZ631-632-650-655-
670-675.
Small Craft Advisory until midnight CST tonight for GMZ633>636.
Small Craft Advisory until 9 AM CST Thursday for GMZ630.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Jan 23, 7:59 AM CST, 4 hours 26 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Mobile AL 759 AM CST Wed Jan 23 2019 ALZ265-266-FLZ202-204-206-241400- Mobile Coastal-Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal- Okaloosa Coastal- 759 AM CST Wed Jan 23 2019 ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 AM CST THURSDAY... ...WIND ADVISORY IN EFFECT UNTIL 7 PM CST THIS EVENING... ...HIGH RIP CURRENT RISK IN EFFECT THURSDAY MORNING... This Hazardous Weather Outlook is for southwest Alabama and northwest Florida. .DAY ONE...Today and Tonight. There is a slight to marginal risk for severe weather across the forecast area today. The greatest risk for severe weather will be over the coastal counties of Alabama stretching east over parts of northwest Florida and west over parts of southeast Mississippi. Damaging straight line winds, large hail and isolated tornadoes will be possible with some of the stronger storms. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Surf Advisory. Wind Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Rip Current Risk. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. ALZ051>060-261>264-FLZ201-203-205-MSZ067-075-076-078-079-241400- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Escambia Inland-Santa Rosa Inland-Okaloosa Inland- Wayne-Perry-Greene-Stone-George- 759 AM CST Wed Jan 23 2019 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CST THIS EVENING... This Hazardous Weather Outlook is for south central Alabama, southwest Alabama, northwest Florida and southeast Mississippi. .DAY ONE...Today and Tonight. There is a slight to marginal risk for severe weather across the forecast area today. The greatest risk for severe weather will be over the coastal counties of Alabama stretching east over parts of northwest Florida and west over parts of southeast Mississippi. Damaging straight line winds, large hail and isolated tornadoes will be possible with some of the stronger storms. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. GMZ630-241400- Northern Mobile Bay- 759 AM CST Wed Jan 23 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CST THURSDAY... This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory. GMZ631-632-650-655-670-675-241400- Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 759 AM CST Wed Jan 23 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING... ...GALE WARNING IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST THURSDAY... This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory. Gale Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory. GMZ633>636-241400- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 759 AM CST Wed Jan 23 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous conditions for small craft mainly Thursday morning.
In the hours before
Special weather statement, Jan 23, 10:29 AM CST, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Mobile AL
1029 AM CST WED JAN 23 2019
MSZ076-079-231700-
Greene MS-George MS-
1029 AM CST WED JAN 23 2019
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHWESTERN GEORGE AND SOUTHERN GREENE COUNTIES UNTIL 1100 AM CST...
At 1029 AM CST, the strong thunderstorm was located 12 miles south of
McLain, or 13 miles west of Lucedale, moving northeast at 45 mph.
Winds gusts of 40 to 50 mph will be possible with this storm.
Locations impacted include...
Leakesville.
LAT...LON 3091 8887 3091 8883 3098 8884 3123 8873
3113 8850 3082 8881 3083 8888 3086 8889
TIME...MOT...LOC 1629Z 217DEG 39KT 3092 8882The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 23, 2:43 AM CST | Gale Warning | MOB | 16 hr | |
| Jan 23, 2:43 AM CST | Small Craft Advisory | MOB | 36 hr | |
| Jan 23, 8:54 AM CST | River Flood Warning | MOB | Escambia | 49 hr |
| Jan 23, 11:44 AM CST | Areal Flood Advisory | MOB | Washington | 3 hr |
| Jan 23, 11:57 AM CST | Flash Flood Warning | MOB | Washington | 6 hr |
| Jan 23, 12:14 PM CST | Special Marine Warning | MOB | 36 min | |
| Jan 23, 12:48 PM CST | Special Marine Warning | MOB | 42 min | |
| Jan 23, 1:22 PM CST | Areal Flood Advisory | MOB | Choctaw, Clarke | 3 hr |
| Jan 23, 1:56 PM CST | Flash Flood Warning | MOB | Choctaw, Clarke | 6 hr |
| Jan 23, 2:36 PM CST | Special Weather Statement | MOB | Washington | 54 min |
| Jan 23, 3:33 PM CST | Special Marine Warning | MOB | 87 min | |
| Jan 23, 3:54 PM CST | Areal Flood Advisory | MOB | Baldwin, Mobile | 3 hr |
| Jan 23, 3:55 PM CST | Special Weather Statement | MOB | Mobile | 35 min |
| Jan 23, 4:08 PM CST | Special Weather Statement | MOB | Baldwin | 67 min |
| Jan 23, 4:14 PM CST | Special Marine Warning | MOB | 91 min | |
| Jan 23, 4:30 PM CST | Areal Flood Warning | MOB | Choctaw, Clarke, Washington | 24 hr |
| Jan 23, 4:56 PM CST | Special Marine Warning | MOB | 94 min | |
| Jan 23, 5:38 PM CST | Special Marine Warning | MOB | 97 min | |
| Jan 23, 5:39 PM CST | Tornado Warning | MOB | Covington | 36 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.